New theoretical conditions for solving functional nonlinear equations by linearization then discretization

Document Type : Research Paper


1 Preparatory Class Department, National Polytechnic College of Constantine (Engineering College), Algeria

2 Department of Mathematics, Faculty of Mathematics and Computer Science and Material Sciences, University 8 May 1945 of Guelma, Algeria


In this paper, we propose to solve nonlinear functional equations given in an infinite-dimensional Banach space by linearizing first and then discretizing the linear iterative equations. We establish new sufficient conditions which provide new criteria for dealing with convergence results. These conditions define a class of discretization schemes. Some numerical examples confirm the theoretical results by treating an integro-differential equation.


[1] L. Grammant, M. Ahues and F.D. D’Almeida, For nonlinear infinite dimensional equations which to begin with:
Linearization or discretization, J. Integral Equ. Appl. 26 (2014) 413–436.
[2] L. Grammant, Nonlinear integral equation of the second kind: A new version of Nystrom method, Numerical
Funct. Anal. Optim. 34(5) (2013) 496–515.
[3] L. Grammant, P.B. Vasconcelos and M. Ahues, A modified iterated projection method adapted to a nonlinear
integral equation, Appl. Math. Comput. 276 (2016) 432–441.
[4] A. Khellaf, W. Merchela and S. Benarab, New numerical process solving nonlinear infinite dimensional equations,
Comput. Appl. Math. 93(1) (2020) 1–15.
[5] B.V. Limaye, Functional Analysis, Second Edition, New Age International, New Delhi, 1996.
[6] A. Khellaf, H. Guebbai, S. Lemita, M.Z. Aissaoui, Eigenvalues computation by the generalized spectrum method
of Schro¨dinger’s operator, Comput. Appl. Math. 37 (2018) 5965–5980.
[7] M. Ahues, A. Largillier and B.V. Limaye Spectral Computations for Bounded Operators, Chapman and Hall/CRC,
Volume 13, Issue 1
March 2022
Pages 2857-2869
  • Receive Date: 28 September 2021
  • Revise Date: 03 October 2021
  • Accept Date: 03 January 2022